# SDR SWAA2023041815006

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT MID CABIN BS540 RBL43 WL208.<[01] VERIFIED SRM 51-10-02 PARA G 9 ;IS APPLICABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL;FOUND PART HAS NOT SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02 PARAG 9.;[03] REMOVED PANEL SUPPORT DAMAGED IAW SRM 51-40-02.;[04] RECEIVED; LOCATED AND DRILLED NEW PANEL SUPPORT WITH P/N 143A5240-32 LOT#1521752-2 IAW SRM 51-40-05 AND DWG 143A0060. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTIONS #1 - #4 OK TO INSTALL NEW PANEL SUPPORT GIVEN;[06] INSTALLED NEW PANEL SUPPORT AT LBL 25; BS 540; WL 208 P/N 143A5240-32 IAW SM 51-40-02 AND DWG#143A0060.;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
